Publication:
Replication of dengue-2 virus in Aedes albopictus mosquitoes. An electron microscopic study

Suggested Citation

S. Sriurairatna, N. Bhamarapravati Replication of dengue-2 virus in Aedes albopictus mosquitoes. An electron microscopic study. American Journal of Tropical Medicine and Hygiene. Vol.26, No.6 I (1977), 1199-1205. Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/10261

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections